# SDR CALA2017110303899

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 79,756 hours, 25,587 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER IS READING 3500 FT LOW, CREW REPORTED ACTUAL  ALTIMETER 39000/ STBY 35700 AND DROPPING. ACP LOW RANGE LEAK CHECK PER AMM 34-11-00-735-175.
